Citation: tsuo000. "My Blood Didn't Want to Go to My Feet: An Experience with DOC (exp113547)". Erowid.org. Dec 13, 2021. erowid.org/exp/113547
Warning About Vasoconstriction From DOC
I had great weekend, met a sweat guy and we did alot of stuff the first days (DOC include) but after gettin really comfy in the DOC arms we mainly continued taking DOC.
First days was a 4-5 mg of DOC great vision great humour great self confidence. (We slept a little bit one night in those four days bender.)
As with other psychédelique of the phen and tryptamine family tolerance climbs really fast and the third days I think I took 15 or 18 mg and didnt even really trip it was more like a 2-3 mg trip intensity wise slight visual and energy.
But if the psychedelic effect dampened drastically the side effect did increase dramatically but were felt only 10 hour after the last 15 mg dose. By the time all psychedelic effect were gone, my blood didn't want to go to my feet which turned first white then slightly blue and it hurt like hell. I did put my feet in hot water also took some viagra and coffee to try to counteract the vasoconstriction and had to wait six hour before being able to lie down. Before that lying on a bed just worsened the circulation of blood in my feet.
I didn't feel my feet for a month or two afterward and had pulmonary hypertension for one month.
Honestly I've heard beforehand story of this issue but not at the 15 mg level. So I guess it's because I did a lot in 4 days and it build up in my system.
Beside this really scary /bad ending this weekend was a blast.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.